MathSciNet Relay Station
MathSciNet bibliographic data
MR2341926 16D10 (16D90)
Bazzoni, Silvana; Šťovíček, Jan All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3771–3781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement